Does vicodin give you a bladder infection? I've been taking it for about two weeks and I think I may have a bladder infection, and I was wondering if it could be caused by the vicodin.
These are the only side effects I found for vicodin it did not say anything about a bladder infection.
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Call your doctor at once if you have any of these serious side effects: shallow breathing, slow heartbeat;
feeling light-headed, fainting;
confusion, fear, unusual thoughts or behavior;
problems with urination; or
nausea, stomach pain, loss of appetite, itching, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes).
Less serious side effects may include:
feeling anxious, dizzy, or drowsy;
mild nausea, vomiting, upset stomach, constipation;
headache, mood changes;
ringing in your ears; or
Vicodin is a pain medication. It will not cause a bladder infection.
Symptoms of a bladder infection are painful burning when urinating, the feeling of a full bladder even after you have urinated. Bladder infections can be caused by many things including having sex. You need an antibiotic to clear one up. To relieve symptoms until you can get to a doctor, your pharmacy should be able to direct you to an over the counter medicine that will only relieve the symptoms, not clear it up.